# SDR SWAA2022080438083

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 33,940 hours, 15,358 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Sliding Sleeve
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER FORWARD SLIDING SEAL TRACK DAMAGED NOTED DURING SEAL R/R; REF TTG8Q00DXYUM RIGHT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL CRACKED. TRACK NO STOCK NEVER STOCK. FWD TRACK DAMAGED / [01] OK TO CONTINUE PER CDL 55-10-01 AUTHORIZATION 79955
